# SDR CALA2017102303771

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 75,174 hours, 19,794 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT INOP AT DOOR 2L. CLEANED GIRT BAR PROX SENSORS, SLIDE LIGHT WORKED NORMALLY AT 2L WHEN ARMED OR DIS-ARMED
